Authors: Limonchenko, Ivan 
Title: Stanley Reisner rings of generalized truncation polytopes and their moment angle manifolds
Journal: Proceedings of the Steklov Institute of Mathematics
Volume: 286
First page: 188
Last page: 197
Issue Date: 2014
Rank: M23
DOI: 10.1134/S0081543814060091
Abstract: 
We consider simple polytopes P = vck(Δn1 × . . . × Δnr ) for n1 ≥ . . . ≥ nr ≥ 1,
r ≥ 1, and k ≥ 0, that is, k-vertex cuts of a product of simplices, and call them generalized
truncation polytopes. For these polytopes we describe the cohomology ring of the corresponding
moment–angle manifold ZP and explore some topological consequences of this calculation. We
also examine minimal non-Golodness for their Stanley–Reisner rings and relate it to the property
of ZP being a connected sum of sphere products.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

3
checked on May 23, 2024

Page view(s)

451
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.